It is currently Tue Aug 22, 2017 2:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun Nov 21, 2010 1:29 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
This is Day # 6 for me after dropping from 6 mg to 5 mg. Call me a wimp, a whiner, or whatever you want, but I've been feeling this drop waaaaayyy more than I expected. I expected to feel about the same as dropping from 7 to 6, so it's no placebo effect. I take half an 8-mg tab in the morning, an hour before I have to get up. I give it an hour so the chills will subside by the time I have to get up and also because my kids won't give me an hour during any other part of the day when I can not speak. The chills and aches actually start waking me up around 3 a.m. (Again, placebo effect wouldn't wake me up from a dead sleep!) I wait until at least 2 p.m. and then take my last mg for the day (1/2 of a 2-mg strip). I know these yucky effects will be letting up any day now and then I can enjoy some time of just feelings normal. I'm not dropping again any time soon, and when I do, it will be to 4.5 mg. Dropping 6 mg to 5 mg violated the 10% rule of thumb.

One weird thing is that I am breaking out in pimples on my chin area. It may sound vain and stupid, but it's really bugging me. I even started using Proactive. I don't normally get many pimples and it's not 'that time' when I should be getting them. I'm drinking way more H2O than normal...taking vitamins, washing my face twice a day like I always do. These are the kind of zits that just don't respond to anything. My best friend is tapering off Sub and she's never had acne in her life. She reminded me that she started struggling with it around the same place that I'm at. She theorizes it's toxins leaving my body. What do you guys think and have you gone through this, too? Also, did you start getting some not-so-pretty black circles and puffiness under your eyes? I don't think I've been sleeping well this past week.

laddertipper


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 21, 2010 9:48 am 
Just the fact that you're probably feeling stressed could be contributing to the acne


Top
  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 12:24 am 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
If your feeling really bad tommaro you could try doing 5mgs-6mgs-5mgs-6mgs for a few days and it will average out to 5.5mgs and it will be a lot easier to handle. This is what I have done for my last two drops.

Just a suggestion I wish you the best :D


Top
 Profile  
 
Our Sponsors
 Post subject: who knows?
PostPosted: Tue Nov 23, 2010 2:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I agree that it's probably the stress of going down. I did briefly consider going to 5.5, but I really need to stick with a drop once I make it. I've learned that the hard way. Once I cross that line, I become unwilling to endure anything.

Thankfully, today I feel like I turned a corner. The chills were nearly non-existent this morning. AND I don't think it's a coincidence that my face is clearing up. I do think it was the stress on my body. As I feel the symptoms easing, it's such a great feeling to know I hung in there, KWIM? Now, I can just chill out here at 5 mg a little while and gradually combine it into a single daily dose before dropping again.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group